# SDR SWAA2021030146414

- Difficulty date: February 2, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Damaged
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192 DR HAS DAMAGED LATCHES / REMOVED AND REPLACED LATCHES PER AMM 52-48-42
